Alert archive / South Dakota / Wind Advisories in 2016

Wind Advisory 12, NWS Aberdeen, SD

October 5, 201612 counties in South Dakota

NWS Aberdeen, SD issued this wind advisory at Oct 5, 2016, 2:37 AM CDT for 12 counties in South Dakota. It took effect at Oct 5, 2016, 10:00 AM CDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Oct 5, 2016, 2:37 AM CDT (07:37 UTC)
In effect from
Oct 5, 2016, 10:00 AM CDT
Expired
Oct 5, 2016, 7:00 PM CDT
In force
9 hr
Issued by
NWS Aberdeen, SD

Counties Brown County, SD, Campbell County, SD, Corson County, SD, Day County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Walworth County, SD

The radar

The Aberdeen radar (KABR), 60 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 7.6 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2016-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2016-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -134 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1077 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-134 m²/s²
0-3 km storm-relative helicity
-65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

726 
WWUS73 KABR 050737
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
237 AM CDT WED OCT 5 2016

...STRONG WEST WINDS TODAY...

SDZ003-051700-
/O.NEW.KABR.WI.Y.0012.161005T1500Z-161006T0000Z/
CORSON-
INCLUDING THE CITY OF...WAKPALA
137 AM MDT WED OCT 5 2016

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM MDT
THIS EVENING. 

* TIMING...LATE MORNING THROUGH THE AFTERNOON

* WINDS...OUT OF THE WEST WITH GUSTS OVER 45 MPH.

* IMPACTS...THE COMBINATION OF DRY FUELS AND GUSTY WINDS WILL
  CAUSE VERY HIGH FIRE DANGER TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CONNELLY
4 follow-up statements
509 
WWUS73 KABR 051601
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
1101 AM CDT WED OCT 5 2016

SDZ004-005-009-010-060000-
/O.EXA.KABR.WI.Y.0012.000000T0000Z-161006T0000Z/
CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-
INCLUDING THE CITIES OF...HERREID...EUREKA...MOBRIDGE...IPSWICH
1101 AM CDT WED OCT 5 2016

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* TIMING...LATE MORNING THROUGH THE AFTERNOON.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH.

* IMPACTS...THE COMBINATION OF DRY FUELS AND GUSTY WINDS WILL 
  CAUSE HIGH TO VERY HIGH FIRE DANGER TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SDZ003-060000-
/O.CON.KABR.WI.Y.0012.000000T0000Z-161006T0000Z/
CORSON-
INCLUDING THE CITY OF...WAKPALA
1001 AM MDT WED OCT 5 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* TIMING...LATE MORNING THROUGH THE AFTERNOON.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH.

* IMPACTS...THE COMBINATION OF DRY FUELS AND GUSTY WINDS WILL 
  CAUSE VERY HIGH FIRE DANGER TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
TMT
862 
WWUS73 KABR 051739
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
1239 PM CDT WED OCT 5 2016

SDZ006>008-011-015>017-060000-
/O.EXA.KABR.WI.Y.0012.000000T0000Z-161006T0000Z/
BROWN-MARSHALL-ROBERTS-DAY-DEWEY-POTTER-FAULK-
INCLUDING THE CITIES OF...ABERDEEN...BRITTON...SISSETON...
WEBSTER...ISABEL...GETTYSBURG...FAULKTON
1239 PM CDT WED OCT 5 2016 /1139 AM MDT WED OCT 5 2016/

...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING. 

* TIMING...THROUGH THIS AFTERNOON.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH.

* IMPACTS...THE COMBINATION OF DRY FUELS AND GUSTY WINDS WILL
  CAUSE MODERATE TO VERY HIGH FIRE DANGER TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SDZ004-005-009-010-060000-
/O.CON.KABR.WI.Y.0012.000000T0000Z-161006T0000Z/
CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-
INCLUDING THE CITIES OF...HERREID...EUREKA...MOBRIDGE...IPSWICH
1239 PM CDT WED OCT 5 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING...THROUGH THIS AFTERNOON.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH.

* IMPACTS...THE COMBINATION OF DRY FUELS AND GUSTY WINDS WILL 
  CAUSE HIGH TO VERY HIGH FIRE DANGER TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SDZ003-060000-
/O.CON.KABR.WI.Y.0012.000000T0000Z-161006T0000Z/
CORSON-
INCLUDING THE CITY OF...WAKPALA
1139 AM MDT WED OCT 5 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...

* TIMING...THROUGH THIS AFTERNOON.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH.

* IMPACTS...THE COMBINATION OF DRY FUELS AND GUSTY WINDS WILL 
  CAUSE VERY HIGH FIRE DANGER TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
TMT
044 
WWUS73 KABR 052016
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
316 PM CDT WED OCT 5 2016

SDZ004>006-009-010-015>017-060430-
/O.NEW.KABR.FR.Y.0002.161006T0600Z-161006T1500Z/
/O.CON.KABR.WI.Y.0012.000000T0000Z-161006T0000Z/
CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK-
INCLUDING THE CITIES OF...HERREID...EUREKA...ABERDEEN...
MOBRIDGE...IPSWICH...ISABEL...GETTYSBURG...FAULKTON
316 PM CDT WED OCT 5 2016 /216 PM MDT WED OCT 5 2016/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT /6 PM MDT/ THIS
EVENING...
...FROST ADVISORY IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM
CDT /9 AM MDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO
10 AM CDT /9 AM MDT/ THURSDAY. 

* TIMING...STRONG WINDS THROUGH THIS AFTERNOON. FROST POSSIBLE
  LATE TONIGHT THROUGH EARLY THURSDAY MORNING.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH THEN
  DIMINISHING AFTER SUNSET.

* TEMPERATURE...32 TO 36 DEGREES LATE TONIGHT INTO EARLY THURSDAY
  MORNING.

* IMPACTS...SENSITIVE OUTDOOR VEGETATION MAY BE AFFECTED BY FROST
  IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SDZ003-060430-
/O.NEW.KABR.FR.Y.0002.161006T0600Z-161006T1500Z/
/O.CON.KABR.WI.Y.0012.000000T0000Z-161006T0000Z/
CORSON-
INCLUDING THE CITY OF...WAKPALA
216 PM MDT WED OCT 5 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING...
...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM MDT
THURSDAY. 

* TIMING...STRONG WINDS THROUGH THIS AFTERNOON. FROST POSSIBLE
  LATE TONIGHT THROUGH EARLY THURSDAY MORNING.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH THEN
  DIMINISHING AFTER SUNSET.

* TEMPERATURE...32 TO 36 DEGREES LATE TONIGHT INTO EARLY THURSDAY
  MORNING.

* IMPACTS...SENSITIVE OUTDOOR VEGETATION MAY BE AFFECTED BY FROST
  IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SDZ033>036-060430-
/O.NEW.KABR.FR.Y.0002.161006T0600Z-161006T1500Z/
STANLEY-SULLY-HUGHES-HYDE-
INCLUDING THE CITIES OF...MISSION RIDGE...ONIDA...PIERRE...
HIGHMORE
316 PM CDT WED OCT 5 2016 /216 PM MDT WED OCT 5 2016/

...FROST ADVISORY IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO 10 AM
CDT /9 AM MDT/ THURSDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/ TO
10 AM CDT /9 AM MDT/ THURSDAY. 

* TEMPERATURE...32 TO 36 DEGREES LATE TONIGHT INTO EARLY THURSDAY
  MORNING.

* IMPACTS...SENSITIVE OUTDOOR VEGETATION MAY BE AFFECTED BY FROST
  IF LEFT UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SDZ007-008-011-060000-
/O.CON.KABR.WI.Y.0012.000000T0000Z-161006T0000Z/
MARSHALL-ROBERTS-DAY-
INCLUDING THE CITIES OF...BRITTON...SISSETON...WEBSTER
316 PM CDT WED OCT 5 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING...STRONG WINDS THROUGH THIS AFTERNOON.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS AROUND 45 MPH THEN
  DIMINISHING AFTER SUNSET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
TMT
650 
WWUS73 KABR 060006
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
706 PM CDT WED OCT 5 2016

SDZ003>006-009-010-015>017-060815-
/O.EXP.KABR.WI.Y.0012.000000T0000Z-161006T0000Z/
/O.CON.KABR.FR.Y.0002.161006T0600Z-161006T1500Z/
CORSON-CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER-
FAULK-
INCLUDING THE CITIES OF...WAKPALA...HERREID...EUREKA...ABERDEEN...
MOBRIDGE...IPSWICH...ISABEL...GETTYSBURG...FAULKTON
706 PM CDT WED OCT 5 2016 /606 PM MDT WED OCT 5 2016/

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/
TO 10 AM CDT /9 AM MDT/ THURSDAY...
...WIND ADVISORY HAS EXPIRED...

* TEMPERATURE...32 TO 36 DEGREES LATE TONIGHT INTO EARLY THURSDAY
 MORNING.

* IMPACTS...SENSITIVE OUTDOOR VEGETATION MAY BE AFFECTED BY FROST
  IF LEFT UNPROTECTED.

THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

SDZ007-008-011-060115-
/O.EXP.KABR.WI.Y.0012.000000T0000Z-161006T0000Z/
MARSHALL-ROBERTS-DAY-
INCLUDING THE CITIES OF...BRITTON...SISSETON...WEBSTER
706 PM CDT WED OCT 5 2016

...WIND ADVISORY HAS EXPIRED...

GENERALLY SPEAKING...WIND SPEEDS AND GUSTS ARE ON THE DOWNWARD
TREND. THERE COULD BE A FEW MORE INSTANCES OVER THE NEXT COUPLE OF
HOURS WHERE GUSTS OF 35 TO 40 MPH ARE OBSERVED...BUT OVERALL THE
POTENTIAL FOR WIDESPREAD ADVISORY STRENGTH WINDS IS NO MORE.

THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE.

$$

SDZ033>036-060815-
/O.CON.KABR.FR.Y.0002.161006T0600Z-161006T1500Z/
STANLEY-SULLY-HUGHES-HYDE-
INCLUDING THE CITIES OF...MISSION RIDGE...ONIDA...PIERRE...
HIGHMORE
706 PM CDT WED OCT 5 2016 /606 PM MDT WED OCT 5 2016/

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM CDT /MIDNIGHT MDT/
TO 10 AM CDT /9 AM MDT/ THURSDAY...

* TEMPERATURE...32 TO 36 DEGREES LATE TONIGHT INTO EARLY 
  THURSDAY MORNING. 

* IMPACTS...SENSITIVE OUTDOOR VEGETATION MAY BE AFFECTED BY 
  FROST IF LEFT UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED.
SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Oct 5, 12:39 AM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, Oct 5, 12:39 AM CDT, 1 hour 58 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Aberdeen SD
1239 AM CDT WED OCT 5 2016

.UPDATE...
Issued at 829 PM CDT TUE OCT 4 2016

No changes planned to the tonight period forecast. Min temp
forecast is holding right now, and the rain shield, currently
along and east of interstate 29, continues to slowly shift east
over time. There's some concern that places currently receiving
rainfall may end up fogging in by morning if skies can clear off
and if winds go light and variable within this slow to move out
surface trof over far eastern South Dakota. For now, content to
just monitor obs/webcams/fog product satellite imagery for this
fog potential as the night wears on.

UPDATE Issued at 614 PM CDT TUE OCT 4 2016

See below for an updated aviation forecast discussion.

&&

.SHORT TERM...(This Evening through Thursday Night)
Issued at 337 PM CDT TUE OCT 4 2016

Large upper level low pressure area centered over eastern MT and its
associated surface low pressure area will lift northeast into Canada
and slowly weaken over the next few days. For tonight, a short wave
trough will lift northeast across eastern SD. The forcing with this
along with a surface front will keep showers and storms moving from
south to north across our eastern CWA through the evening hours.
Already have in high pops for this region. Very little instability
across the eastern CWA along with cool temperatures, therefore dont
expect any severe weather with this activity. Otherwise, cool and
dry Canadian air will be flowing into the region through Thursday
night as high pressure builds in from the north. After the rainfall
ends this evening in the east, the only next chance of rain showers
will be along our far southern and southeast parts of the cwa on
Thursday and Thursday evening. Also, added in some patchy fog
southeast in the cwa later tonight. Highs will only reach the 50s on
Thursday. Expect mostly sunny skies on Wednesday with mostly cloudy
skies on Thursday. As the showers move east, the clouds decrease,
and winds fall off, temperatures are expected to fall to freezing or
below by Friday morning with lows mainly around 30 degrees.

.LONG TERM...(Friday through Tuesday)
Issued at 337 PM CDT TUE OCT 4 2016

Cool Canadian high pressure will be building south into the area on
Friday. Highs are only expected to be in the upper 40s to low 50s on
Friday. As this high settles over the region Friday night, the
coldest temps of this cool snap are expected. MEX guidance continues
to come in a bit cooler and favored this guidance for the low
forecast. Collaborated with other offices as a "target of
opportunity" and dropped lows a few degrees, more towards MEX
guidance values. This will have to be preserved during the next
several forecast cycles as it appears SuperBlend is a bit too warm.
Of course, this all depends on the right radiational cooling
conditions setting up so will have to monitor this as well and see
which way the forecast numbers will trend. Used forecast builder to
preserve patchy/areas/widespread frost wording to coincide with
hourly temps.

Otherwise, it appears the extended forecast is mainly a dry one.
Cool temperatures Friday and Saturday will give way to moderating
temps by Sunday and into early next week.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday Night)
Issued at 1239 AM CDT WED OCT 5 2016

VFR is expected as a prevailing condition over the next 24 hours.
One thing worth watching for late tonight is fog potential,
especially at the KATY terminal, given the amount of water put into
the ground/near surface boundary layer. If skies go partly/mostly
clear and surface winds go light west-southwesterly or calm, there
could be some ground fog around by morning. For now, will monitor
for this potential.

&&

.ABR Watches/Warnings/Advisories...
SD...NONE.
MN...NONE.
&&

UPDATE...Dorn
SHORT TERM...Mohr
LONG TERM...TMT
AVIATION...Wise
Hazardous weather outlook, Oct 4, 3:53 AM CDT, 22 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
353 AM CDT TUE OCT 4 2016

SDZ003>005-009-010-015>017-033>037-045-048-051-050900-
CORSON-CAMPBELL-MCPHERSON-WALWORTH-EDMUNDS-DEWEY-POTTER-FAULK-
STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO-
353 AM CDT TUE OCT 4 2016 /253 AM MDT TUE OCT 4 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA AND NORTH CENTRAL SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A HARD FREEZE IS POSSIBLE BOTH THURSDAY NIGHT AND AGAIN ON FRIDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MNZ039-046-SDZ006>008-011-018>023-050900-
TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-
353 AM CDT TUE OCT 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA AND NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE POSSIBLE TODAY ALONG AND EAST OF THE JAMES
VALLEY. THE THUNDERSTORM RISK INCLUDES THE LOW CHANCE FOR AN
ISOLATED...BRIEF...WEAK TORNADO ALONG WITH ISOLATED STRONG WIND
GUSTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A HARD FREEZE IS POSSIBLE BOTH THURSDAY NIGHT AND AGAIN ON FRIDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

CONNELLY

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 3:16 PM CDTFrost AdvisoryABRBrown, Campbell, Corson, Dewey, Edmunds, Faulk and 7 more19 hr

Nearby

Wind Advisories in South Dakota, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.